Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 100, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at May 26, 2011, 5:08 PM EDT for Medina County, Summit County, Wayne County, Ohio. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2011, 5:08 PM EDT (21:08 UTC)
- Expired
- May 26, 2011, 5:48 PM EDT
- In force
- 40 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Medina County, OH, Summit County, OH, Wayne County, OH
The radar
The Cleveland radar (KCLE), 44 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.1 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1352 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- -20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
118 WUUS51 KCLE 262108 SVRCLE OHC103-153-169-262200- /O.NEW.KCLE.SV.W.0100.110526T2108Z-110526T2200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 508 PM EDT THU MAY 26 2011 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN MEDINA COUNTY IN NORTHEAST OHIO WESTERN SUMMIT COUNTY IN NORTHEAST OHIO WAYNE COUNTY IN NORTHEAST OHIO * UNTIL 600 PM EDT * AT 504 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WOOSTER...AND MOVING NORTHEAST AT 25 MPH. THERE IS ALSO ANOTHER STORM LOCATED NEAR WADSWORTH ALSO CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS MOVING NORTHEAST AT AROUND 25 MPH. * LOCATIONS IMPACTED INCLUDE... RITTMAN... MEDINA... AKRON... ORRVILLE... CRESTON... DOYLESTOWN... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM WINDOWS. && PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 4123 8181 4108 8148 4072 8192 4082 8209 TIME...MOT...LOC 2107Z 204DEG 22KT 4084 8198 $$ ABE
1 follow-up statement
547 WWUS51 KCLE 262148 SVSCLE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 548 PM EDT THU MAY 26 2011 OHC103-153-169-262158- /O.CAN.KCLE.SV.W.0100.000000T0000Z-110526T2200Z/ MEDINA OH-SUMMIT OH-WAYNE OH- 548 PM EDT THU MAY 26 2011 ...THE SEVERE THUNDERSTORM WARNING FOR WAYNE...WESTERN SUMMIT AND EASTERN MEDINA COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. LAT...LON 4123 8181 4108 8148 4072 8192 4082 8209 TIME...MOT...LOC 2148Z 204DEG 22KT 4107 8184 $$ THOMPSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 4:08 PM EDT, 1 hour earlier.
Area forecast discussion, May 26, 4:08 PM EDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
408 PM EDT THU MAY 26 2011
.SYNOPSIS...
SURFACE LOW PRESSURE CENTERED OVER CENTRAL INDIANA CONTINUES TO
WRAP SHOWERS AND THUNDERSTORMS THROUGH THE REGION TONIGHT.
THE LOW WILL MOVE EAST OVERNIGHT AND HIGH PRES WILL BRIEFLY BUILD
IN TO THE AREA. WARMER HIGH PRESSURE TO OUR SOUTH BRINGING
TEMPERATURES BACK TO SEASONABLE NORMALS OVER THE HOLIDAY WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
THE OCCLUDED SFC LOW WILL MOVE NE OVERNIGHT...TAKING THE BULK OF
THE PRECIP SHIELD WITH IT. IN THE MEANTIME...WARM/MOIST AIR OVER
THE REGION AND LARGE SCALE LIFT OVER THE AREA WE CAN EXPECT MORE
SHOWERS AND THUNDERSTORMS INTO TONIGHT. DYNAMICS AND INSTABILITY
NOT AS SIGNIFICANT AS LAST NIGHT...AND SHEAR NOT AS SUPPORTIVE FOR
TORNADOES. HOWEVER...AS THE LOW MOVES E AND CONVERGENCE INCREASES
OVER EASTERN PORTIONS WHERE THE SUN CAME OUT TODAY WE CAN
ANTICIPATE WIDESPREAD STORM ACTIVITY. THE PRECIPITABLE WATERS
REMAIN OVER 1.2" ACROSS THE AREA...WITH RAINFALL RATES OVER AN
INCH PER HOUR. FLASH FLOOD GUIDANCE OF 0.5-0.75" DOES NOT LEAVE
MUCH ROOM FOR ABSORPTION BEFORE FLOODING BEGINS...SO WILL NOT
HESITATE ON FLOOD WARNINGS AS REGION PRIMED. FLOOD WATCH UNTIL
08Z.
OVERNIGHT WE'LL STILL HAVE SOME WEAKENING INSTABILITY...MAINLY
OVER EASTERN PORTIONS KEEPING A CHANCE FOR TSRA INTO FRIDAY
MORNING. ON THE BACKSIDE OF THE SFC LOW HOWEVER THERE WILL BE A
STEAP TEMPERATURE DROP AS BREEZY N/NE WINDS DRIVE IN COOLER AND
DRIER AIR.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
HIGHS WILL BE ABOUT 15 DEGREES BELOW NORMAL OVER W PORTIONS AROUND
60...AND NEAR 70 IN THE EAST. CLOUDY SKIES AND COOLER TEMPS WILL
FINALLY BEGIN TO BREAK AWAY FROM THIS ACTIVY STORM PERIOD. HIGH
PRES WILL NOSE IN BRIEFLY AS THE FRONT STALLS OVER THE AREA FRI
INTO SAT. CONVECTION IS POSSIBLE WITH THIS FRONT AND LAKE
BREEZES...HOWEVER COVERAGE MORE SCATTERED.
&&
.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
GENERALLY QUIET WEATHER WITH THE MODELS NOT AGREEING COMPLETELY.
THE 00Z ECMWF STILL KEEPS THE UPPER LOW CLOSE TO THE FORECAST AREA
FOR SUNDAY NIGHT AND MONDAY. AT THIS TIME WILL CONTINUE WITH THE DRY
FORECAST FOR MONDAY AND TUESDAY. A COLD FRONT WILL MOVE ACROSS THE
REGION TUESDAY NIGHT INTO WEDNESDAY. THE ECMWF QPF SEEMS
OVERDONE...BUT THE GFS HAS A LITTLE QPF. THIS TIME OF YEAR COLD
FRONT CAN MOVE THROUGH DRY AND THIS FRONTAL SYSTEM SEEMS TO BE A
LITTLE MOISTURE STARVED. WILL CONTINUE WITH THE DRY FORECAST BUT
THIS WILL HAVE TO BE MONITORED FOR A POSSIBLE 20 OR 30 POP.
FORECASTED TEMPERATURES CLOSE TO MOS MEX VALUES.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
ONCE AGAIN THERE WILL BE NUMEROUS SHRA/TSRA DEVELOP REST OF THE
AFTERNOON INTO EVENING PRODUCING LOCALIZED LOW MVFR/IFR. CONDITIONS
WILL DETERIORATE TONIGHT FROM NW TO SE ACROSS THE AREA AS STATUS AND
FOG DEVELOP. SOME IMPROVEMENT SHOULD TAKE PLACE FRI MORNING WHILE
MOST OF THE SHRA/TSRA SHIFT EAST TO MAINLY AFFECT YNG/CAK AND ERI.
.OUTLOOK...NON VFR LIKELY FRI NIGHT IN FOG AND STRATUS AND A FEW
SHRA THEN LOCAL NON VFR IN POSSIBLE TSRA SAT AND SUN.
&&
.MARINE FORECAST...
A COLD FRONT WILL BE MOVING ACROSS LAKE ERIE LATE THIS AFTERNOON.
AHEAD OF THE FRONT SOUTHWEST WINDS AND THEN NORTHERLY BEHIND IT. AT
THIS TIME NOT EXPECTING IT TO MEET SMALL CRAFT ADVISORY CRITERIA BUT
IT COULD BE CLOSE ESPECIALLY ON THE WEST END OF THE LAKE. THIS WILL
HAVE TO BE MONITORED. HIGH PRESSURE WILL BUILD IN ON FRIDAY AND THEN
AS THE HIGH MOVES EAST FRIDAY NIGHT THE FRONT WILL RETURN AS A WARM
FRONT. A FRONTAL SYSTEM WILL MOVE ACROSS THE LAKE SUNDAY. A
NORTHEAST FLOW WILL DEVELOP. AT THIS TIME NOT EXPECTING THE WINDS OR
WAVES TO MEET SMALL CRAFT ADVISORY CRITERIA BUT IT COULD BE CLOSE.
&&
&&
.HYDROLOGY...
SATURATED GROUND...WIDESPREAD RAIN WITH SCATTERED TORRENTIAL
STORMS WILL COMBINE TO KEEP THE FLOOD RISK HIGH TONIGHT. PW OVER
1.2" WILL ALLOW FOR HIGH RAINFALL RATES. THE STORM MOTIONS ARE
FAST >40MPH...HOWEVER TRAINING AND ADDITIONAL STORMS THIS EVENING
WILL NECESSITATE FLOOD WARNINGS. SEVERAL RIVERS HAVE RISEN WITH
MULTIPLE FLOOD WARNINGS IN EFFECT. ADDITIONAL OR WORSEN FLOODING
IS POSSIBLE OVERNIGHT.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ003-006>014-017>023-
027>033-036>038-047-089.
PA...FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ001>003.
MARINE...NONE.
&&
SYNOPSIS...JAMISON
NEAR TERM...JAMISON
SHORT TERM...JAMISON
LONG TERM...ADAMS
AVIATION...ADAMS
MARINE...ABE
HYDROLOGY...JAMISONHazardous weather outlook, May 26, 4:38 AM EDT, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 438 AM EDT THU MAY 26 2011 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-270845- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 438 AM EDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AS LOW PRESSURE MOVES NORTHEAST ACROSS THE AREA. THE MAIN THREATS COULD BE HAIL AND STRONG THUNDERSTORM WIND GUSTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. LOMBARDY
In the hours before
Local storm report, May 26, 4:08 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CLEVELAND OH
408 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM FLOOD TOLEDO 41.66N 83.58W
05/25/2011 LUCAS OH AMATEUR RADIO
A PORTION OF DOUGLAS ROAD FLOODED CURB TO CURB IN WEST
TOLEDO.
0410 PM HAIL TOLEDO 41.66N 83.58W
05/25/2011 E1.00 INCH LUCAS OH TRAINED SPOTTER
1 INCH HAIL
0426 PM TSTM WND DMG ELMORE 41.47N 83.29W
05/25/2011 OTTAWA OH FIRE DEPT/RESCUE
2 TREES DOWN
0436 PM FLOOD W TOLEDO 41.66N 83.58W
05/25/2011 LUCAS OH PUBLIC
FLOODING OCCURRED IN WEST TOLEDO NEAR DOUGLAS ROAD. WATER
WAS FLOWING OVER THE CURBS.
0440 PM DOWNBURST 5 SW FINDLAY 40.99N 83.71W
05/25/2011 HANCOCK OH TRAINED SPOTTER
TRACTOR TRAILOR BLOWN OVER BY E75MPH WINDS EXIT 145 I75S
0443 PM HAIL FINDLAY 41.04N 83.64W
05/25/2011 M1.00 INCH HANCOCK OH TRAINED SPOTTER
0445 PM TSTM WND DMG 3 NW TOLEDO 41.69N 83.62W
05/25/2011 LUCAS OH AMATEUR RADIO
TREE DOWN. 36 INCH DIAMETER
0448 PM HAIL FINDLAY 41.04N 83.64W
05/25/2011 E1.75 INCH HANCOCK OH TRAINED SPOTTER
0449 PM HAIL FINDLAY 41.04N 83.64W
05/25/2011 M2.00 INCH HANCOCK OH TRAINED SPOTTER
0452 PM HAIL FINDLAY 41.04N 83.64W
05/25/2011 E1.50 INCH HANCOCK OH TRAINED SPOTTER
BROKE CAR WINDOWS.
0455 PM HAIL 4 SW FINDLAY 41.00N 83.70W
05/25/2011 M1.75 INCH HANCOCK OH TRAINED SPOTTER
0500 PM FLOOD BOWLING GREEN 41.38N 83.65W
05/25/2011 WOOD OH LAW ENFORCEMENT
STREET FLOODING IS OCCURRING.
0515 PM TSTM WND GST FOSTORIA 41.16N 83.41W
05/25/2011 E60.00 MPH SENECA OH TRAINED SPOTTER
0515 PM HAIL FOSTORIA 41.16N 83.41W
05/25/2011 E0.88 INCH SENECA OH TRAINED SPOTTER
0515 PM TSTM WND DMG S FOSTORIA 41.16N 83.41W
05/25/2011 SENECA OH TRAINED SPOTTER
ESTIMATED 65 MPH WINDS BLEW DOWN A FIVE INCH DIAMETER
TREE ONTO A HOUSE.
0517 PM HAIL FOSTORIA 41.16N 83.41W
05/25/2011 M1.50 INCH SENECA OH TRAINED SPOTTER
0517 PM HAIL FOSTORIA 41.16N 83.41W
05/25/2011 M1.75 INCH SENECA OH TRAINED SPOTTER
0517 PM HAIL 1 SW FOSTORIA 41.15N 83.43W
05/25/2011 M1.75 INCH HANCOCK OH TRAINED SPOTTER
0517 PM HAIL FOSTORIA 41.16N 83.41W
05/25/2011 M1.75 INCH SENECA OH TRAINED SPOTTER
0527 PM HAIL 3 SW BETTSVILLE 41.21N 83.27W
05/25/2011 E0.88 INCH SENECA OH AMATEUR RADIO
0538 PM HAIL GREEN SPRINGS 41.26N 83.05W
05/25/2011 E1.75 INCH SANDUSKY OH AMATEUR RADIO
0545 PM FLOOD FREMONT 41.35N 83.11W
05/25/2011 SANDUSKY OH TRAINED SPOTTER
STREET FLOODING OCCURRING NEAR NORTH STREET.
0545 PM HAIL TIFFIN 41.12N 83.18W
05/25/2011 E0.75 INCH SENECA OH TRAINED SPOTTER
0548 PM HAIL CLYDE 41.31N 82.98W
05/25/2011 E2.50 INCH SANDUSKY OH AMATEUR RADIO
0553 PM HAIL BELLEVUE 41.28N 82.84W
05/25/2011 E2.75 INCH SANDUSKY OH TRAINED SPOTTER
0558 PM HAIL BLOOMVILLE 41.05N 83.01W
05/25/2011 E1.00 INCH SENECA OH AIRPLANE PILOT
0600 PM HAIL 3 NE REPUBLIC 41.16N 82.98W
05/25/2011 E1.75 INCH SENECA OH PUBLIC
0605 PM HAIL S FOSTORIA 41.16N 83.41W
05/25/2011 M1.00 INCH SENECA OH TRAINED SPOTTER
0605 PM HAIL 5 N CAREY 41.02N 83.38W
05/25/2011 M0.25 INCH SENECA OH TRAINED SPOTTER
0605 PM HAIL 3 S BELLEVUE 41.23N 82.84W
05/25/2011 M1.00 INCH SENECA OH TRAINED SPOTTER
0606 PM HAIL 5 S SANDUSKY 41.38N 82.71W
05/25/2011 M1.75 INCH ERIE OH TRAINED SPOTTER
0606 PM HAIL 3 N MILAN 41.33N 82.60W
05/25/2011 M1.50 INCH ERIE OH TRAINED SPOTTER
0609 PM FUNNEL CLOUD 3 E NORWALK 41.24N 82.55W
05/25/2011 HURON OH TRAINED SPOTTER
FUNNEL CLOUDS REPORTED OVER A FIELD EAST OF TOWN.
0610 PM TSTM WND DMG 2 W NORWALK 41.24N 82.65W
05/25/2011 HURON OH BROADCAST MEDIA
A POSSIBLE TORNADO. A METAL BUILDING TOTALLY DESTROYED.
0625 PM HAIL BLOOMVILLE 41.05N 83.01W
05/25/2011 M1.75 INCH SENECA OH TRAINED SPOTTER
0630 PM HAIL VERMILION 41.41N 82.32W
05/25/2011 E1.00 INCH LORAIN OH TRAINED SPOTTER
0657 PM HAIL NORTH OLMSTED 41.41N 81.92W
05/25/2011 M1.00 INCH CUYAHOGA OH TRAINED SPOTTER
0700 PM HAIL NORWALK 41.24N 82.61W
05/25/2011 E1.00 INCH HURON OH DEPT OF HIGHWAYS
0730 PM FLOOD WESTLAKE 41.45N 81.93W
05/25/2011 CUYAHOGA OH AMATEUR RADIO
SIX INCHES OF STANDING WATER ON CANTEBERRY ROAD IN
WESTLAKE.
0730 PM FLOOD FAIRVIEW PARK 41.44N 81.85W
05/25/2011 CUYAHOGA OH AMATEUR RADIO
EASTBOUND I480 AT FAIRVIEW PARK CLOSED DUE TO FLOODING.
0730 PM FLOOD WESTLAKE 41.45N 81.93W
05/25/2011 CUYAHOGA OH AMATEUR RADIO
6 INCHES OF STANDING WATER ON CANTEBERRY ROAD IN
WESTLAKE.
0735 PM TSTM WND DMG EASTLAKE 41.66N 81.43W
05/25/2011 LAKE OH LAW ENFORCEMENT
MULTIPLE TREES DOWN ON POWER LINES/TRANSFORMER ON FIRE
0737 PM HAIL RICHFIELD 41.23N 81.64W
05/25/2011 M1.00 INCH SUMMIT OH TRAINED SPOTTER
0745 PM TSTM WND DMG CUYAHOGA FALLS 41.17N 81.52W
05/25/2011 SUMMIT OH TRAINED SPOTTER
ONE TREE AND NUMEROUS BRANCHES DOWN. THE TREE FELL ONTO A
PORCH AND DESTROYED THE PORCH.
0748 PM HAIL HUDSON 41.24N 81.45W
05/25/2011 M0.88 INCH SUMMIT OH TRAINED SPOTTER
0748 PM HAIL STREETSBORO 41.24N 81.35W
05/25/2011 M1.00 INCH PORTAGE OH TRAINED SPOTTER
0800 PM TSTM WND DMG CUYAHOGA FALLS 41.17N 81.52W
05/25/2011 SUMMIT OH BROADCAST MEDIA
ROOFS REPORTED OFF INDUSTRIAL BUILDINGS. ALSO GUTTERS
TORN OFF BUILDINGS.
0816 PM TSTM WND DMG GENEVA 41.80N 80.95W
05/25/2011 ASHTABULA OH LAW ENFORCEMENT
SEVERAL TREES DOWN
0821 PM HAIL WOOSTER 40.82N 81.93W
05/25/2011 M0.50 INCH WAYNE OH TRAINED SPOTTER
0822 PM HAIL HIRAM 41.31N 81.14W
05/25/2011 M1.75 INCH PORTAGE OH FIRE DEPT/RESCUE
0840 PM FLOOD AKRON 41.08N 81.52W
05/25/2011 SUMMIT OH AMATEUR RADIO
WATER OVER ROAD, RT 224 AND 277.
0840 PM FLOOD MANSFIELD 40.76N 82.53W
05/25/2011 RICHLAND OH PUBLIC
STREAMS OVER ROADS AND BRIDGES.
0840 PM FLOOD S MEDINA 41.14N 81.87W
05/25/2011 MEDINA OH TRAINED SPOTTER
SEVERAL ROADS FLOODED IN MEDINA COUNTY.
0847 PM HAIL CANTON 40.81N 81.37W
05/25/2011 E1.00 INCH STARK OH LAW ENFORCEMENT
0857 PM TSTM WND DMG MEADVILLE 41.65N 80.15W
05/25/2011 CRAWFORD PA FIRE DEPT/RESCUE
NUMEROUS TREES DOWN SEVERAL LOCATIONS.
0938 PM FLOOD 2 N CANTON 40.84N 81.37W
05/25/2011 STARK OH AMATEUR RADIO
MAIN STREET FLOODED WITH A FOOT AND A HALF TO TWO FEET OF
WATER.
1115 PM TSTM WND DMG MARSHALLVILLE 40.90N 81.73W
05/25/2011 WAYNE OH TRAINED SPOTTER
SEVERAL LARGE TREES DOWN
1158 PM HAIL 3 S RAVENNA 41.12N 81.24W
05/25/2011 E1.75 INCH PORTAGE OH PUBLIC
1220 AM HAIL WARREN 41.24N 80.82W
05/26/2011 E1.25 INCH TRUMBULL OH PUBLIC
1221 AM HAIL WARREN 41.24N 80.82W
05/26/2011 E1.75 INCH TRUMBULL OH PUBLIC
0100 AM TSTM WND DMG MEADVILLE 41.65N 80.15W
05/26/2011 CRAWFORD PA LAW ENFORCEMENT
SEVERAL TREES DOWN ACROSS THE COUNTY.
0150 AM TSTM WND DMG 5 E FINDLAY 41.04N 83.55W
05/26/2011 HANCOCK OH LAW ENFORCEMENT
TREE AND POWERLINES DOWN.
0150 AM TSTM WND DMG 3 E FINDLAY 41.04N 83.58W
05/26/2011 HANCOCK OH LAW ENFORCEMENT
BARN BLOWN DOWN ON STATE ROUTE 568.
0205 AM TSTM WND DMG MARION 40.58N 83.13W
05/26/2011 MARION OH PUBLIC
SOME LARGE BRANCHES DOWN.
&&
CMThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:03 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Portage, Trumbull | 42 min |
| May 25, 8:15 PM EDT | Severe Thunderstorm Warning | CLE | Stark, Summit, Wayne | 60 min |
| May 25, 8:17 PM EDT | Areal Flood Warning | CLE | Ashtabula, Mahoning, Stark, Trumbull | 10 hr |
| May 25, 8:41 PM EDT | Areal Flood Advisory | CLE | Holmes, Knox | 5 hr |
| May 25, 8:41 PM EDT | Special Marine Warning | CLE | 79 min | |
| May 25, 8:41 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 49 min |
| May 25, 10:09 PM EDT | River Flood Warning | CLE | Hancock | 57 hr |
| May 25, 10:31 PM EDT | Severe Thunderstorm Warning | CLE | Knox, Morrow | 44 min |
| May 25, 10:49 PM EDT | River Flood Warning | CLE | Cuyahoga | 36 hr |
| May 25, 10:49 PM EDT | River Flood Warning | CLE | Geauga, Portage, Summit | 25 hr |
| May 25, 10:57 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Stark, Summit, Wayne | 48 min |
| May 25, 11:14 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Knox, Richland | 46 min |
| May 25, 11:44 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Stark, Summit, Trumbull | 46 min |
| May 26, 12:15 AM EDT | Areal Flood Warning | CLE | Cuyahoga, Huron, Lorain, Medina | 6 hr |
| May 26, 12:18 AM EDT | River Flood Warning | CLE | Lucas, Wood | 6 days |
| May 26, 12:18 AM EDT | River Flood Warning | CLE | Ottawa, Sandusky, Wood | 3 days |
| May 26, 12:22 AM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 23 min |
| May 26, 12:29 AM EDT | Areal Flood Warning | CLE | Geauga, Lake, Portage, Summit, Wayne | 6 hr |
| May 26, 12:37 AM EDT | River Flood Warning | CLE | Lucas, Wood | 5 days |
| May 26, 1:15 AM EDT | Areal Flood Warning | CLE | Ashland, Crawford, Marion, Morrow, Richland, Wyandot | 5 hr |
| May 26, 1:29 AM EDT | Severe Thunderstorm Warning | CLE | Hancock, Marion, Wood, Wyandot | 61 min |
| May 26, 2:11 AM EDT | Special Marine Warning | CLE | 2 hr | |
| May 26, 2:51 AM EDT | Severe Thunderstorm Warning | CLE | Ashland, Erie, Huron, Lorain, Medina, Richland and 1 more | 54 min |
| May 26, 3:31 AM EDT | Special Marine Warning | CLE | 119 min | |
| May 26, 3:58 AM EDT | River Flood Warning | CLE | Hancock | 26 hr |
| May 26, 5:28 AM EDT | River Flood Warning | CLE | Trumbull | 43 hr |
| May 26, 6:32 AM EDT | Areal Flood Advisory | CLE | Sandusky, Seneca | 6 hr |
| May 26, 6:36 AM EDT | Areal Flood Advisory | CLE | Morrow | 6 hr |
| May 26, 6:50 AM EDT | Areal Flood Advisory | CLE | Ashland, Medina, Portage, Summit | 6 hr |
| May 26, 7:29 AM EDT | Areal Flood Advisory | CLE | Hancock, Wood, Wyandot | 5 hr |
| May 26, 8:33 AM EDT | River Flood Warning | CLE | Trumbull | 39 hr |
| May 26, 8:46 AM EDT | Areal Flood Warning | CLE | Ashland, Holmes, Knox, Richland | 8 hr |
| May 26, 8:57 AM EDT | River Flood Warning | CLE | Erie, Huron | 10 hr |
| May 26, 10:06 AM EDT | River Flood Warning | CLE | Lorain | 46 hr |
| May 26, 10:20 AM EDT | River Flood Warning | CLE | Seneca | 32 hr |
| May 26, 10:21 AM EDT | River Flood Warning | CLE | Marion | 44 hr |
| May 26, 10:21 AM EDT | River Flood Warning | CLE | Marion | 4 days |
| May 26, 11:02 AM EDT | Flood Watch | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 11 hr |
| May 26, 11:21 AM EDT | Areal Flood Warning | CLE | Crawford, Marion, Morrow, Wyandot | 25 hr |
| May 26, 12:47 PM EDT | Areal Flood Warning | CLE | Ottawa, Wood | 24 hr |
| May 26, 1:35 PM EDT | Areal Flood Advisory | CLE | Lucas | 5 hr |
| May 26, 3:05 PM EDT | Areal Flood Warning | CLE | Medina, Summit, Wayne | 7 hr |
| May 26, 3:38 PM EDT | Areal Flood Warning | CLE | Ashtabula, Geauga, Lake | 6 hr |
| May 26, 3:54 PM EDT | Special Marine Warning | CLE | 111 min | |
| May 26, 4:26 PM EDT | Areal Flood Warning | CLE | Ashland, Holmes, Knox, Richland | 17 hr |
| May 26, 4:39 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 66 min |
| May 26, 4:43 PM EDT | Areal Flood Warning | CLE | Hancock, Sandusky, Seneca | 7 hr |
| May 26, 5:00 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Knox, Morrow, Richland | 45 min |
| May 26, 5:12 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 26 min |
| May 26, 5:26 PM EDT | River Flood Warning | CLE | Mahoning | 29 hr |
| May 26, 5:30 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Richland, Wayne | 45 min |
| May 26, 5:31 PM EDT | Special Marine Warning | CLE | 119 min | |
| May 26, 5:48 PM EDT | Areal Flood Warning | CLE | Cuyahoga, Erie, Huron, Lorain | 7 hr |
| May 26, 6:03 PM EDT | Severe Thunderstorm Warning | CLE | Geauga | 34 min |
| May 26, 6:30 PM EDT | Flash Flood Warning | CLE | Lorain | 5 hr |
| May 26, 6:49 PM EDT | Areal Flood Advisory | CLE | Lucas | 5 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.